Authors: Dragović, Vladimir 
Gajić, Borislav 
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Rigid body systems of hess-appel'rot type and partial reductions
Journal: AIP Conference Proceedings
Volume: 1191
First page: 72
Last page: 79
Conference: 28th Workshop on Geometric Methods in Physics, WGMP 2009; Bialowieza; Poland; 28 June 2009 through 4 July 2009
Issue Date: 1-Dec-2009
Rank: M30
ISBN: 978-0-735-40728-2
ISSN: 0094-243X
DOI: 10.1063/1.3275599
A partial reduction of the n-dimensional rigid body system of Hess-Appel'rot type is presented and integration of the reduced flow is performed in dimension four.
Keywords: Integrable systems | Rigid body | Symplectic reduction
Publisher: American Institute of Physics

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.